Alert archive / Massachusetts / Special Weather Statements in 2019

Special Weather Statement, NWS Boston/Norton, MA

July 31, 2019Middlesex County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 31, 2019, 3:08 PM EDT for Middlesex County, Massachusetts. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2019, 3:08 PM EDT (19:08 UTC)
Expired
Jul 31, 2019, 3:45 PM EDT
In force
37 min
Issued by
NWS Boston/Norton, MA

County Middlesex County, MA

The radar

The Boston radar (KBOX), 74 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 3:28 PM EDTTSTM WND DMGRutland, MATREES DOWN ON GLENWOOD AND CAMPBELL STREETS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2019-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2019-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WWUS81 KBOX 311908
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
308 PM EDT Wed Jul 31 2019
 
MAZ004-005-026-311945-
Northwest Middlesex County MA-Central Middlesex County MA-
Northern Worcester MA-
308 PM EDT Wed Jul 31 2019

...STRONG THUNDERSTORM DEVELOPING...

At 307 PM EDT, Doppler radar was tracking a strong thunderstorm over
Princeton, or 8 miles southwest of Leominster, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Leominster, Fitchburg, Chelmsford, Westford, Acton, Concord, Holden,
Clinton, Pepperell, Tyngsborough, Groton, Maynard, Lunenburg,
Townsend, Littleton, Lancaster, Rutland, Sterling, West Boylston and
Ayer.

This storm may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

LAT...LON 4247 7133 4233 7195 4250 7204 4270 7150
      4270 7145
TIME...MOT...LOC 1907Z 247DEG 24KT 4245 7190 

$$

Belk

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 1:57 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 31, 1:57 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
157 PM EDT Wed Jul 31 2019

.SYNOPSIS...
Heat and humidity continues today, especially in eastern New
England. An approaching cold front will bring scattered showers
and thunderstorms away from the south coast this afternoon and
evening with a few strong to severe storms possible. A few
lingering showers and thunderstorms are possible tonight into
Thursday, with the focus shifting into eastern New England.
The risk of a few showers or thunderstorms continue over the
weekend, otherwise dry weather is expected through early next
week with near normal temperatures for early August.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

130 pm update...

Storms have fired up this afternoon ahead of a sweeping upper
trough/cold front. The SPC has placed most of southern New
England in a Slight Risk of severe weather, and a Severe
Thunderstorm Watch has been issued for all of the CWA. These
thunderstorms should increase in coverage as we go through the
afternoon, the biggest risk being away from southeast MA.
However, the risk exists everywhere; decent 0-3km CAPE is
indicated even over the inner Cape. Southwest flow is bringing
in even more moisture, with PWATs increasing to 1.75-2". A few
good factors for strong to severe storms would be this ample
moisture, upper level divergence, and a convergence in the
strengthening pre frontal trough. Some negatives include poor
mid level lapse rates and marginal shear (though more than
yesterday) of 25-30kts. This is enough to organize at least a
few strong to severe storms, with the main threat continuing to
be damaging winds given the dry lowest levels/inverted-V
profiles. A secondary threat would be localized flooding under
any prolonged heavy downpours. Thinking is that the
deficiencies will continue to be able to be overcome by the
near super adiabatic low level lapse rates and near 3000 J/kg
surface CAPE to produce several severe storms from now through
about 9 PM.

Previous discussion...

Mid level trough approaches from the Gt Lakes today with lead
shortwave energy moving into the region toward evening. Given
hot and humid airmass and slight cooling aloft, substantial
instability will develop with SBCAPEs 2000-3000 J/kg and MLCAPEs
up to 2000 J/kg which should compensate for weak mid level lapse
rates. With better deep layer moisture and forcing ahead of the
trough, expect sct showers/t-storms to develop in the afternoon
with greater coverage than last few days. Main focus for
convection will be north of the south coast as some drier air
lifts north from the ocean as noted by much lower KI values.
0-6km shear increases a bit ahead of the trough, around 20-25 kt
which is still marginal but may be enough for a few organized
storms given the magnitude of instability. A few strong to
severe storms will be possible with the main risk being locally
strong to damaging wind gusts given rather steep low level lapse
rates approaching 9 C/km and inverted-V sounding profile.
Locally heavy rainfall also possible as PWATs increase to over
1.75".

Another hot and humid day, especially for eastern New Eng where
most sunshine expected. 850 mb temps 18C support highs 90-95 in
eastern MA away from immediate south coast, and 85-90 for much
of the rest of SNE. Dewpoints in the lower 70s will result in
heat indices approaching 100 degrees in eastern MA and mid 90s
in RI. Expanded the heat advisory to much of RI and the south
coast of MA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight...

Still plenty of instability in the evening with shortwave and
attending weak cold front moving across the region so expect sct
showers/t-storms in the evening. Then activity diminishing but
shifting to eastern and SE New Eng overnight as moisture axis
moves east.

Thursday...

Mid level trough shifts east of New Eng but cold front will
stall somewhere across eastern New Eng where instability
persists. This may provide a focus for a few showers or a
t-storm in eastern New Eng but much drier air in mid levels will
be moving south across the region so probably only small window
for convection. Temps aloft cool but still 15-16C at 850 mb so
expect highs in the mid/upper 80s, except a bit cooler along the
coast where sea breezes expected to develop.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...

* Few showers or storms over the weekend, otherwise dry with near
  normal temperatures.

Overview...

Large scale pattern remains blocky into early next week and should
feature a persistent trough over eastern third of country as upper
ridge remains in place over desert southwest. This favors a few
showers or storms over weekend as warm front lifts through SNE
Friday night and Saturday, followed by cold front Sunday. Otherwise
dry weather prevails into early next week along with near normal
temperatures for early August.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday Night /...High confidence.

18Z Update...

This afternoon...SHRA/TSRA will continue this afternoon into the
evening, mainly away from the south coast. Brief MVFR/IFR
possible in any TSRA. SW wind gusts to 20 kt developing near the
south coast in the afternoon.

Tonight...Mainly VFR. A few SHRA/TSRA possible, shifting to SE
New Eng overnight. Areas of IFR stratus and fog developing over
Cape/Islands.

Thursday...Mainly VFR. A few showers possible in eastern MA/RI.
Coastal sea breezes developing in the afternoon.

Thursday Night through Friday: VFR.

KBOS Terminal...High confidence in TAF. Main time frame for TSRA
is 19Z-03Z. VCTS mentioned in TAF due to low confidence that
storms will directly impact airport.

KBDL Terminal...High confidence in TAF. Main time frame for TSRA
is 18Z to 03Z. VCTS mentioned in TAF due to low confidence that
storms will directly impact airport.

Outlook /Thursday Night through Sunday/...High confidence.

Friday Night through Sunday: VFR. Slight chance SHRA, slight
chance TSRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...High confidence.

SW flow persists into tonight with occasional gusts to 20 kt
over nearshore waters this afternoon. Winds becoming locally
onshore Thursday afternoon as sea breezes develop. Seas will
remain below SCA thresholds.

Outlook /Thursday Night through Sunday/...High confidence.

Thursday through Thursday Night: Winds less than 25 kt. Slight
chance of rain showers, slight chance of thunderstorms.

Friday: Winds less than 25 kt.

Friday Night: Winds less than 25 kt. Slight chance of rain
showers.

Saturday through Sunday: Winds less than 25 kt. Slight chance
of rain showers, slight chance of thunderstorms.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert until 8 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 6 PM EDT this evening for MAZ005>007-
     013>021.
RI...Heat Advisory until 6 PM EDT this evening for RIZ002>006.
MARINE...None.

&&

SYNOPSIS...KJC/JWD
NEAR TERM...KJC/BW/JWD
SHORT TERM...KJC
LONG TERM...JWD
AVIATION...BW/JWD
MARINE...KJC/JWD
Hazardous weather outlook, Jul 31, 3:42 AM EDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
342 AM EDT Wed Jul 31 2019

CTZ002>004-MAZ002>004-008>012-022>024-026-RIZ001-007-008-010745-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-Newport RI-
Block Island RI-
342 AM EDT Wed Jul 31 2019

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, southeastern Massachusetts,
western Massachusetts, northern Rhode Island and southern Rhode
Island.

.DAY ONE...Today and tonight.

Scattered thunderstorms this afternoon and evening may produce
localized damaging wind gusts and minor urban flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ005>007-013>021-RIZ002>006-010745-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-
342 AM EDT Wed Jul 31 2019

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, northern
Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

In addition, scattered thunderstorms this afternoon and evening may
produce localized damaging wind gusts and minor urban flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230>237-250-251-254>256-010745-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
342 AM EDT Wed Jul 31 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

Scattered thunderstorms this afternoon and evening may produce
strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 31, 1:02 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
102 PM EDT Wed Jul 31 2019

CTZ002-MAZ009>011-311745-
Hartford CT-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
102 PM EDT Wed Jul 31 2019

...LINE OF STRONG THUNDERSTORMS APPROACHING HAMPDEN AND HARTFORD
COUNTIES...

At 100 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tolland Massachusetts to near Litchfield
Connecticut. Movement was east at 15 mph.

Dangerous cloud to ground lightning and wind gusts in excess of 40
will accompany these storms.

Locations impacted include...
Chicopee, Westfield, Holyoke, Agawam, West Springfield, Farmington,
Simsbury, Bloomfield, Avon, South Hadley, Suffield, Granby, Canton,
Southwick, Burlington, Southampton, East Granby, Hartland, Russell
and Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4215 7307 4214 7304 4218 7302 4223 7256
      4177 7283 4175 7301 4180 7302 4181 7295
      4184 7294 4185 7295 4188 7295 4190 7291
      4197 7289 4197 7303 4204 7301 4204 7306
TIME...MOT...LOC 1700Z 257DEG 14KT 4211 7308 4179 7326

Field
Local storm report, Jul 31, 1:42 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
142 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             WESTFIELD               42.14N  72.76W
07/31/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO CONFIRMED BY BROADCAST MEDIA

&&

EVENT NUMBER BOX1902710

AED
Local storm report, Jul 31, 1:55 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
155 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             WESTFIELD               42.14N  72.76W
07/31/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO CONFIRMED BY BROADCAST MEDIA

0147 PM     HAIL             CHICOPEE                42.18N  72.57W
07/31/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO

0149 PM     HAIL             WEST SPRINGFIELD        42.12N  72.65W
07/31/2019  M0.75 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO

&&

EVENT NUMBER BOX1902710 BOX1902711 BOX1902712

AED
Special weather statement, Jul 31, 2:02 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
202 PM EDT Wed Jul 31 2019

CTZ002-003-MAZ011-311845-
Hartford CT-Tolland CT-Eastern Hampden MA-
202 PM EDT Wed Jul 31 2019

...STRONG THUNDERSTORM...

At 201 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Longmeadow, or near Enfield, moving east at 15 mph.

Pea size hail, frequent lightning, heavy downpours, and winds in
excess of 40 mph will accompany this storm.

Locations impacted include...
Enfield, Longmeadow, East Longmeadow, Wilbraham, Stafford, Somers,
Monson and Hampden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4197 7253 4208 7254 4212 7229 4201 7226
TIME...MOT...LOC 1801Z 257DEG 12KT 4203 7250

Field
Local storm report, Jul 31, 2:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
252 PM EDT WED JUL 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             WESTFIELD               42.14N  72.76W
07/31/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO CONFIRMED BY BROADCAST MEDIA

0130 PM     TSTM WND DMG     WESTFIELD               42.14N  72.76W
07/31/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN BLOCKING ROAD ON LOCKHOUSE ROAD

0147 PM     HAIL             CHICOPEE                42.18N  72.57W
07/31/2019  M1.00 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO

0149 PM     HAIL             WEST SPRINGFIELD        42.12N  72.65W
07/31/2019  M0.75 INCH       HAMPDEN            MA   AMATEUR RADIO

            AMATEUR RADIO

0150 PM     TSTM WND DMG     CHICOPEE                42.18N  72.57W
07/31/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON CAR ON BEVERLY STREET

0150 PM     TSTM WND DMG     WEST SPRINGFIELD        42.12N  72.65W
07/31/2019                   HAMPDEN            MA   AMATEUR RADIO

            TRACTOR TRAILER TRUCK BLOWN OVER BY WIND ON ROUTE 90
            MASS PIKE BY EXIT 4 ALSO TREE DOWN ON HIGHLAND STREET
            WHICH IS ROUTE 5 AT ROUTE 91.

0200 PM     TSTM WND DMG     AGAWAM                  42.07N  72.62W
07/31/2019                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON NORTH STREET EXTENSION

&&

EVENT NUMBER BOX1902710 BOX1902713 BOX1902711 BOX1902712 BOX1902715
BOX1902716 BOX1902714

AED
Special weather statement, Jul 31, 3:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
308 PM EDT Wed Jul 31 2019

MAZ004-005-026-311945-
Northwest Middlesex County MA-Central Middlesex County MA-
Northern Worcester MA-
308 PM EDT Wed Jul 31 2019

...STRONG THUNDERSTORM DEVELOPING...

At 307 PM EDT, Doppler radar was tracking a strong thunderstorm over
Princeton, or 8 miles southwest of Leominster, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Leominster, Fitchburg, Chelmsford, Westford, Acton, Concord, Holden,
Clinton, Pepperell, Tyngsborough, Groton, Maynard, Lunenburg,
Townsend, Littleton, Lancaster, Rutland, Sterling, West Boylston and
Ayer.

This storm may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

LAT...LON 4247 7133 4233 7195 4250 7204 4270 7150
      4270 7145
TIME...MOT...LOC 1907Z 247DEG 24KT 4245 7190

Belk

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:54 AM EDTHeat AdvisoryBOXBristol, Plymouth15 hr
Jul 31, 1:02 PM EDTSpecial Weather StatementBOXHampden43 min
Jul 31, 1:22 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire53 min
Jul 31, 2:02 PM EDTSpecial Weather StatementBOXHampden43 min
Jul 31, 2:05 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester40 min
Jul 31, 2:13 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester62 min
Jul 31, 2:46 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester44 min
Jul 31, 3:03 PM EDTSevere Thunderstorm WarningBOXWorcester42 min
Jul 31, 3:14 PM EDTSpecial Marine WarningBOX61 min
Jul 31, 3:20 PM EDTSpecial Weather StatementBOXNorfolk, Suffolk25 min
Jul 31, 3:35 PM EDTSpecial Weather StatementBOXNorfolk55 min
Jul 31, 3:37 PM EDTSpecial Weather StatementBOXNorfolk53 min
Jul 31, 3:41 PM EDTSevere Thunderstorm WarningBOXNorfolk, Suffolk64 min
Jul 31, 3:55 PM EDTSpecial Marine WarningBOX65 min
Jul 31, 3:55 PM EDTSevere Thunderstorm WarningBOXEssex34 min
Jul 31, 3:58 PM EDTSpecial Marine WarningBOX62 min
Jul 31, 4:06 PM EDTSpecial Weather StatementBOXMiddlesex39 min
Jul 31, 4:14 PM EDTSevere Thunderstorm WarningBOXEssex, Norfolk, Plymouth, Suffolk61 min
Jul 31, 4:24 PM EDTSpecial Marine WarningBOX36 min

Nearby

Special Weather Statements in Massachusetts, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.